# SDR DXTA2012112605191

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 9,897 hours, 7,775 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Fill Port
- Condition: Contaminated
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES WERE STARTED, THE COCKPIT AND CABIN FILLED WITH SMOKE.  APU WAS RUNNING AND BLEED VALVE OPEN.  RT ENGINE WAS STARTED FIRST. UNABLE TO DETERMINE SOURCE. NOTHING ABNORMAL IN THE AFT TAILCONE. ENGINE OIL LEVELS WERE NORMAL AND NO LEAKS SEEN.  FOUND OIL SPILLED ON THE SERVICING PORT AND ON THE APU ITSELF.  THE OIL LEVEL WAS FULL.  CLEANED UP THE SPILL AND OPERATED THE APU FOR SEVERAL MINUTES WITH BLEED AIR ON.  NO SMOKE NOTED.  REMOVED, CLEANED AND REINSTALLED THE WATER SEPARATOR SOCK.  INSPECTED THE APU INLET AND FOUND NO OIL OR OIL RESIDUE.  RAN APU FOR 30 MINUTES WITH BLEED AIR ON. LEAK CHECKED WATER SEPARATOR, CHECKED GOOD. NO SMOKE NOTED.  RAN LT & RT ENGINES WITH BLEED AIR ON, NO SMOKE NOTED.  ALL WORK PERFORMED IAW MM 71-00-09 & 21-50-00.
